# SDR AALA970025

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 833703
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - FLT 377 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED GO AROUND AND LEFT MAIN LANDING GEAR INDICATED UNSAFE.  RETRACTED GEARS AND LEFT GEAR LIGHT EXTINGUISHED.  ACCOMPLISHED ABNORMAL PROCEDURE AND ALL INDICATIONS RETURNED TO NORMAL WITH GEAR EXTENDED.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SWITCH ELECTRONIC UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
